Pacific Journal of Mathematics

Invariant subspaces of polynomially compact operators.

P. R. Halmos

Article information

Source
Pacific J. Math. Volume 16, Number 3 (1966), 433-437.

Dates
First available: 13 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102994836

Zentralblatt MATH identifier
0141.12904

Mathematical Reviews number (MathSciNet)
MR0193505

Subjects
Primary: 47.35

Citation

Halmos, P. R. Invariant subspaces of polynomially compact operators. Pacific Journal of Mathematics 16 (1966), no. 3, 433--437. http://projecteuclid.org/euclid.pjm/1102994836.


Export citation

References

  • [1] N. Aronszajn and K. T. Smith, Invariant subspaces of completely continuous opera- tors, Ann. Math. 60 (1954), 345-350.
  • [2] A. R. Bernstein and A. Robinson, Solution of an invariant subspaceproblem of K. T. Smith and P. R. Hlmos.